# SDR SWAA2025120130518

- Difficulty date: October 31, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E WIGGLE PLATE COMMON TO PANEL 651EB ON THE I/B SIDE IS CRACKED.   REMOVED AND REPLACED THE RT WING T/E WIGGLE PLATE COMMON TO PANEL 651EB ON THE INBD SIDE IAW SRM 51-40-02, AND DWG 115A2781, REV B.
